# SDR USAABB96016

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRA - FOUND THE FLOOR EMERGENCY LIGHTING SECTION L901 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER, PACK, AND SEVERAL LAMPS.  ALSO, REPAIRED TWO WIRE BREAKS.  (X)
